MAUDE Adverse Event Report: MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY

MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY
Catalog Number INT27526UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 12/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use an integrity rx stent.No abnormalities were reported in relation to anatomy.No damage was noted to packaging.No issues were noted when removing the device from the hoop.No difficulties were noted when removing the protective sheath.The device was inspected with no issues found after the protective sheath was removed.Negative prep was performed with no issues.It was reported that stent dislodgement occurred during delivery to the lesion.The stent was crushed against the vessel wall.The stent was not removed from the patient and so remains in the patient.The device did not pass through a previously-deployed stent.No excessive force was used during delivery.No patient injury is reported.
 
Additional Manufacturer Narrative
Correction from initial mdr: there were no further injuries reported post procedure.If information is provided in the future, a supplemental report will be issued.

Brand Name
INTEGRITY RX
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7209075
Report Number9612164-2018-00121
Device Sequence Number13760400
Product Code MAF
UDI-Device Identifier00613994798879
UDI-Public00613994798879
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P030009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2019
Device Catalogue NumberINT27526UX
Device Lot Number0008707393
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/27/2017
Supplement Date Received by Manufacturer12/27/2017
Initial Report FDA Received Date01/22/2018
Supplement Report FDA Received Date01/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;